# SDR AALA201708189027

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 23,110 hours, 9,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT ENTRY DOOR EMERGENCY LIGHT LENS BROKEN.   REPLACED THE LENS, IAW MM 33-51-00.  OK FOR SERVICE.
